Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

White scalling on the vulva. Candadia and gonorhea test negative. Treatment?

jusst wanted to ask that my gf had white scalling on vulva region and white thick discharge we met the doctor she said signs are of vaginal candadisis , took medicine for 15 days white curdy discahrge and itching is less. but white scalling is still there on the vulva. we did the test it was negative for candadia and gonorhea can you guide what course of action we should take as i feel this doctor is not very much experienced in the area we are having treatment from last 3 weeks but doctor is still unable to give us clear answer what is causing the problem
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Thick vaginal discharge may be due to ,
Vulvovaginal candidiasis,
trichomonal vaginitis,
bacterial vaginosis
The lesions , which you mentioned in query may be due to cervicitis.
Pelvic inflammatory Disease ( P I D ) is one of the foremost reason of thick ,whitish discharge.
So consult one more Gynaecologist and get her opinion.
Good luck .
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor